# SDR AALA202112135966

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A300*
- Aircraft serial: 6420
- Aircraft time: 22,693 hours, 8,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER THE 1L DOOR WAS CLOSED CAUTION MESSAGE ON THE FLIGHT ATTENDANT PANEL "CHECK DOOR PRESSURE". SERVICED 1L DOOR DAMPER /  EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
